# SDR TRAX200800365

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 14,630 hours, 12,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 EXTERIOR FUSE EMERGENCY EXIT LIGHT INOP.
